# SDR ASAA12511554

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,307 hours, 5,181 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9751
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 33,291 hours, 12,239 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR TILT SEEMS TO SLOWLY DRIFT DOWN AFTER ABOUT 10 MINUTES OF USE.  TILT UP HAS LITTLE EFFECT ON TOTALLY GREEN SCREEN IE +5 AT FL 380 IN CLEAR SCREEN.  ALL GREEN TILT ON OR OFF WX T MAP NO CHANGE TURNING RADAR OFF FOR 5 MINS THEN ON.  RADAR WILL WORK AGAIN BUT SLOWLY, TURNS GREEN AGAIN.  ACFT GROUNDED.  PERFORMED FIM 34-43, TASK 814, WEATHER RADAR SYS OPS TEST CHECKED GOOD WITH NO FAULTS.  REPLACED WEATHER RADAR TRANSCEIVER REF 34-43-41.  GROUND VERIFICATION TEST GOOD REF 34-43-41 & 34-43-00 WEATHER RADAR SYS OPS TEST.
